MedElevator Войти в исследования
← Поиск публикаций

DOI 10.5144/0256-4947.1992.24

Медицинская библиотека · Annals of Saudi medicine · 1992

Four cases of neuroleptic malignant syndrome.

McLean D R, Hafez M S, Duarte-Afara R R, Obeid M E

СтатьяПеревод в очереди

Аннотация

The neuroleptic malignant syndrome (NMS) is a relatively uncommon, sometimes fatal, idiosyncratic drug reaction usually associated with the administration of neuroleptic drugs. The syndrome is characterized by generalized rigidity, fever, altered consciousness or mutism, tremor, autonomic dysfunction, tachypnea, elevated serum creatinine phosphokinase, leukocytosis and myoglobinuria. We report four cases of NMS; one following levodopa/bromocriptine withdrawal, two related to neuroleptic administration and one following heroin use. There are no previous reports linking heroin to NMS. The syndrome is thought to result from acute dopaminergic blockage or dopamine depletion. Levodopa, bromocriptine or both are recommended as specific treatment for this condition.

Для цитирования: McLean D R, Hafez M S, Duarte-Afara R R, Obeid M E. Four cases of neuroleptic malignant syndrome.. Annals of Saudi medicine. 1992. DOI: 10.5144/0256-4947.1992.24.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.